MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-08-37-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 02/19/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Prior to a procedure to stent bilateral common iliac arteries, pictures taken showed stenosis on the left common femoral and the bilateral iliac arteries.A 6x40x135 evercross balloon was used for bilateral iliac pre-dilation.Access for the procedure was achieved though the right common femoral artery.It was reported that a 8x57x80 visipro was placed in the right common iliac while a 8x37x80 vis-pro was placed in the left common iliac.Both stents were reported to have been deployed at the same time.It was reported that the left side was done first followed by the right side.Post deployment images showed no evidence of leaks or bleeding.Post-procedure it was reported that the patient developed complications and died.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7354863
Report Number2183870-2018-00164
Device Sequence Number1470618
Product Code FGE
UDI-Device Identifier00821684036501
UDI-Public00821684036501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2021
Device Catalogue NumberPXB35-08-37-080
Device Lot NumberA583674
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR